# SDR HALA20240826242

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 57,066 hours, 9,389 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM FUEL LEFT PUMP 2 LO PR. ECAM COMPLETED. STATUS L FUEL PUMP 2 INOP. REMOVED AND REPLACED LH #2 FUEL PUMP PER AMM 28-21-52. SECURITY CHECK GOOD. OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SERVICE
